It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I detoxed off of xanax (about 5-8 mg/ day) cold turkey. This lasted six days. All of your symptoms but on day 4 the vivid hallucinations kicked in and by day 6 I couldn't differentiate reality from my hallucinations. I went to the hospital and the docs were shocked that I hadn't had a seizure. They stepped me down with low dosages of valium and I went home about 5 days later. I tell you this because benzos are one of the most dangerous drugs to detox from- people die from it. If you're still feeling crappy by day 3 or 4 go to the hospital.

Benzos are fat soluble which means that though you are feeling like ****, your body is still getting the drug from it's reserves. This runs out around day 5 or 6 and that is supposedly when the worst part kicks in. Get help if you need it. Good Luck





All times are GMT -7. The time now is 05:47 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!